candidablog.com

Arm rash while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So..im on Murad Acne Complex. it's around my 2nd month. almost 3rd. about 3 weeks ago I used hand sanitizer and my arms broke out into a rash. really different.and then, about that time, they started to get REALLY dry. and scaly.

its itchy and annoying.is this an Murad Acne Complex side effect??.

Comments (16)

Have you used hand sanitizer without getting a rash before your Murad Acne Complex? If so it may possibly be a side affect. Murad Acne Complex dries the skin out and I am pretty sure hand sanitzer is basically alcohol which can dry the skin out even more! Thats probably why you got the rash. I would just wash with hand soap from now on and use a moistuizer on your hands. Curel works well!.

Comment #1

Yes. before I used it and I had no problem. ever. it's weird I reacted to it now.but I am using lotion to moisterize it. =).

Comment #2

On my 30th day of 40mg my hands got a scaly like rash in dry red patches and it came out of no where. I know it is because of Murad Acne Complex cuz I have never had this problem before. I must have forgot to use my hand lotion like I usually do a million times a day. I put aquaphor on it and it got better. In the future if you use something as drying as hand sanitizer use lotion after to avoid this problem..

Comment #3

The dry scaly patches are called eczema and are caused by excess dryness. use a powerful moisturizer in those areas or talk to your dermatologist for a topical corticosteroid.

Comment #4

Indeed, it's one of the many Murad Acne Complex side effects. Be careful. I have heard of this reaction and it is common amongst those with sensitive skin. Also those with sensitive skin have reported pigmentation (white spots) and or flushing within the arms and hands..

Comment #5

I have it all over my arm's and it's eczema it all red and scaly and hurts alot side effect of the Murad Acne Complex but to me it WILL be worth it all I can do is moisturize.

Comment #6

I work at a nursing home, so I use hand sanitizer all the time, and it gives me eczema too. Be sure to moisturize well..

Comment #7

I work at a nusring home too...are you a cna?? But ya, what you are descripbing is definitely eczema. I am totally prone to it and got it on my arms and hands all the time before Murad Acne Complex and now that I started Murad Acne Complex I'm getting it too. Sometimes it leaves white marks on my arms. Just try some hydrocortisone cream...sometimes that works. Keep your arms and hands really moisturized and I probly wouldnt use the hand sanitizer, it's too harsh..

Comment #8

Have you used hand sanitizer without getting a rash before your Murad Acne Complex? If so it may possibly be a side affect. Murad Acne Complex dries the skin out and I am pretty sure hand sanitzer is basically alcohol which can dry the skin out even more! Thats probably why you got the rash. I would just wash with hand soap from now on and use a moistuizer on your hands. Curel works well!..

Comment #9

Yes. before I used it and I had no problem. ever. it's weird I reacted to it now.but I am using lotion to moisterize it. =)..

Comment #10

On my 30th day of 40mg my hands got a scaly like rash in dry red patches and it came out of no where. I know it is because of Murad Acne Complex cuz I have never had this problem before. I must have forgot to use my hand lotion like I usually do a million times a day. I put aquaphor on it and it got better. In the future if you use something as drying as hand sanitizer use lotion after to avoid this problem...

Comment #11

The dry scaly patches are called eczema and are caused by excess dryness. use a powerful moisturizer in those areas or talk to your dermatologist for a topical corticosteroid..

Comment #12

Indeed, it's one of the many Murad Acne Complex side effects. Be careful. I have heard of this reaction and it is common amongst those with sensitive skin. Also those with sensitive skin have reported pigmentation (white spots) and or flushing within the arms and hands...

Comment #13

I have it all over my arm's and it's eczema it all red and scaly and hurts alot side effect of the Murad Acne Complex but to me it WILL be worth it all I can do is moisturize..

Comment #14

I work at a nursing home, so I use hand sanitizer all the time, and it gives me eczema too. Be sure to moisturize well...

Comment #15

I work at a nusring home too...are you a cna?? But ya, what you are descripbing is definitely eczema. I am totally prone to it and got it on my arms and hands all the time before Murad Acne Complex and now that I started Murad Acne Complex I'm getting it too. Sometimes it leaves white marks on my arms. Just try some hydrocortisone cream...sometimes that works. Keep your arms and hands really moisturized and I probly wouldnt use the hand sanitizer, it's too harsh...

Comment #16


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.